New Estimations of Bounds for the Chu Chaotic System

Abstract:

Article Preview

This paper is concerned with positive invariant set for the Chu chaotic system using a technique combing the generalized Lyapunov function theory and maximum principle. For this chaotic system, some new ellipsoid estimations and a cylindrical domain estimation of the globally exponentially attractive set for all the positive parameters values of the system are derived without existence assumptions via employing inequality techniques and the continuous extension principle.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

196-199

DOI:

10.4028/www.scientific.net/AMM.128-129.196

Citation:

J. G. Jian and W. W. Wang, "New Estimations of Bounds for the Chu Chaotic System", Applied Mechanics and Materials, Vols. 128-129, pp. 196-199, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.